Alert archive / Texas / Wind Advisories in 2018
Wind Advisory 4, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Apr 12, 2018, 3:05 AM CDT for 30 counties in Texas. It took effect at Apr 12, 2018, 10:00 AM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2018, 3:05 AM CDT (08:05 UTC)
- In effect from
- Apr 12, 2018, 10:00 AM CDT
- Expired
- Apr 13, 2018, 10:00 AM CDT
- In force
- 24 hr
- Issued by
- NWS Fort Worth, TX
All 30 counties
Anderson County, TX, Bosque County, TX, Collin County, TX, Cooke County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Ellis County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Limestone County, TX, McLennan County, TX, Navarro County, TX, Parker County, TX, Rains County, TX, Rockwall County, TX, Somervell County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 60 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.1 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2443 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 299 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
727 WWUS74 KFWD 120805 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 305 AM CDT Thu Apr 12 2018 ...WIND ADVISORY IN EFFECT TODAY... .Strong south winds are expected across much of North and Central Texas, and a Wind Advisory is in effect for areas along and east of a line from Gainesville to Granbury to Waco. The advisory is in effect from 10 AM until 8 PM. TXZ092>095-102>107-117>123-131>135-144>148-159>161-121615- /O.NEW.KFWD.WI.Y.0004.180412T1500Z-180413T0100Z/ Cooke-Grayson-Fannin-Lamar-Wise-Denton-Collin-Hunt-Delta-Hopkins- Parker-Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains-Hood- Somervell-Johnson-Ellis-Henderson-Bosque-Hill-Navarro-Freestone- Anderson-McLennan-Falls-Limestone- Including the cities of Gainesville, Sherman, Denison, Bonham, Paris, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Waco, Marlin, Mexia, and Groesbeck 305 AM CDT Thu Apr 12 2018 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING... The National Weather Service in Fort Worth has issued a Wind Advisory, which is in effect from 10 AM this morning to 8 PM CDT this evening. * TIMING...From 10 AM until 8 PM. * WINDS...Sustained winds 20 to 30 MPH with occasional gusts near 40 MPH. * IMPACTS...Loose outdoor articles may be blown about in the wind. Driving may become difficult on east-west oriented roadways, especially for lightweight and high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans...lawn furniture...and other lightweight outdoor objects that may be blown around in the strong winds. && $$ 30
4 follow-up statements
798 WWUS74 KFWD 121623 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 1123 AM CDT Thu Apr 12 2018 ...WIND ADVISORY IN EFFECT TODAY... .Strong south winds are expected across much of North and Central Texas, and a Wind Advisory is in effect for areas along and east of a line from Gainesville to Granbury to Waco. The advisory is in effect until 8 PM. TXZ092>095-102>107-117>123-131>135-144>148-159>161-130100- /O.CON.KFWD.WI.Y.0004.000000T0000Z-180413T0100Z/ Cooke-Grayson-Fannin-Lamar-Wise-Denton-Collin-Hunt-Delta-Hopkins- Parker-Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains-Hood- Somervell-Johnson-Ellis-Henderson-Bosque-Hill-Navarro-Freestone- Anderson-McLennan-Falls-Limestone- Including the cities of Gainesville, Sherman, Denison, Bonham, Paris, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Waco, Marlin, Mexia, and Groesbeck 1123 AM CDT Thu Apr 12 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * TIMING...until 8 PM. * WINDS...Sustained winds 20 to 30 MPH with occasional gusts near 40 MPH. * IMPACTS...Loose outdoor articles may be blown about in the wind. Driving may become difficult on east-west oriented roadways, especially for lightweight and high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans...lawn furniture...and other lightweight outdoor objects that may be blown around in the strong winds. && $$
188 WWUS74 KFWD 130059 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 759 PM CDT Thu Apr 12 2018 ...WIND ADVISORY IN EFFECT UNTIL 5 AM ALONG THE I-35 CORRIDOR FROM CLEBURNE AND WAXAHACHIE NORTHWARD TO GAINESVILLE AND BONHAM... .Strong and gusty southerly winds will continue either side of the I-35 corridor from Johnson and Ellis Counties north to the Red River. Thus, a Wind Advisory will remain in effect for those areas until 5 AM Friday. TXZ095-102-105>107-117-121>123-131-132-135-144>148-159>161-130200- /O.CAN.KFWD.WI.Y.0004.000000T0000Z-180413T0100Z/ Lamar-Wise-Hunt-Delta-Hopkins-Parker-Kaufman-Van Zandt-Rains-Hood- Somervell-Henderson-Bosque-Hill-Navarro-Freestone-Anderson- McLennan-Falls-Limestone- Including the cities of Paris, Decatur, Bridgeport, Greenville, Commerce, Cooper, Sulphur Springs, Weatherford, Briar, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Granbury, Oak Trail Shores, Glen Rose, Athens, Gun Barrel City, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Waco, Marlin, Mexia, and Groesbeck 759 PM CDT Thu Apr 12 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Fort Worth has cancelled the Wind Advisory. The strong and gusty southerly winds that we had today have decreased to 15 to 20 mph with some gusts to near 30 mph. $$ TXZ092>094-103-104-118>120-133-134-131000- /O.EXT.KFWD.WI.Y.0004.000000T0000Z-180413T1000Z/ Cooke-Grayson-Fannin-Denton-Collin-Tarrant-Dallas-Rockwall- Johnson-Ellis- Including the cities of Gainesville, Sherman, Denison, Bonham, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Fort Worth, Arlington, Dallas, Rockwall, Heath, Cleburne, Burleson, Waxahachie, Ennis, and Midlothian 759 PM CDT Thu Apr 12 2018 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM CDT FRIDAY... * TIMING...until 5 AM Friday. * WINDS...Sustained winds 20 to 30 MPH with gusts up to 40 MPH. * IMPACTS...Loose outdoor articles may be blown about in the wind. Driving may become difficult on east-west oriented roadways, especially for lightweight and high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans...lawn furniture...and other lightweight outdoor objects that may be blown around in the strong winds. && $$
140 WWUS74 KFWD 130822 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 322 AM CDT Fri Apr 13 2018 ...WIND ADVISORY IN EFFECT UNTIL 10 AM ALONG THE I-35 CORRIDOR FROM WACO NORTHWARD TO GAINESVILLE AND BONHAM. A NEW WIND ADVISORY IS NOW IN EFFECT ALONG AND WEST OF A BOWIE TO GLEN ROSE TO GOLDTHWAITE LINE FROM NOON UNTIL 7 PM... .Strong and gusty southerly winds will continue either side of the I-35 corridor from Waco north to the Red River through 10 AM. In addition, very strong and gusty west winds are expected behind a dryline along and west of a Bowie to Glen Rose to Goldthwaite line this afternoon through the early evening hours. TXZ091-100>102-115>117-129>132-141>143-131500- /O.NEW.KFWD.WI.Y.0005.180413T1700Z-180414T0000Z/ Montague-Young-Jack-Wise-Stephens-Palo Pinto-Parker-Eastland- Erath-Hood-Somervell-Comanche-Mills-Hamilton- Including the cities of Bowie, Nocona, Graham, Olney, Jacksboro, Decatur, Bridgeport, Breckenridge, Mineral Wells, Weatherford, Briar, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Comanche, De Leon, Goldthwaite, Hamilton, and Hico 322 AM CDT Fri Apr 13 2018 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... The National Weather Service in Fort Worth has issued a Wind Advisory, which is in effect from noon today to 7 PM CDT this evening. * TIMING...Noon through 7 pm Friday. * WINDS...West winds sustained at 25-30 mph with gusts of 35-45 mph. * IMPACTS...Loose outdoor articles may be blown about in the wind. Driving may become difficult on north-south oriented roadways, especially for lightweight and high profile vehicles. Any fires that start may spread quickly in these conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans...lawn furniture...and other lightweight outdoor objects that may be blown around in the strong winds. && $$ TXZ145-159-131500- /O.EXB.KFWD.WI.Y.0004.000000T0000Z-180413T1500Z/ Hill-McLennan- Including the cities of Hillsboro and Waco 322 AM CDT Fri Apr 13 2018 ...WIND ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... The National Weather Service in Fort Worth has issued a Wind Advisory, which is in effect until 10 AM CDT this morning. * TIMING...until 10 AM Friday. * WINDS...South winds sustained 20 to 30 MPH with gusts up to 35 MPH. * IMPACTS...Loose outdoor articles may be blown about in the wind. Driving may become difficult on east-west oriented roadways, especially for lightweight and high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans...lawn furniture...and other lightweight outdoor objects that may be blown around in the strong winds. && $$ TXZ092>094-103-104-118>120-133-134-131500- /O.EXT.KFWD.WI.Y.0004.000000T0000Z-180413T1500Z/ Cooke-Grayson-Fannin-Denton-Collin-Tarrant-Dallas-Rockwall- Johnson-Ellis- Including the cities of Gainesville, Sherman, Denison, Bonham, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Fort Worth, Arlington, Dallas, Rockwall, Heath, Cleburne, Burleson, Waxahachie, Ennis, and Midlothian 322 AM CDT Fri Apr 13 2018 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING... * TIMING...until 10 AM Friday. * WINDS...South winds sustained 20 to 30 MPH with gusts up to 40 MPH. * IMPACTS...Loose outdoor articles may be blown about in the wind. Driving may become difficult on east-west oriented roadways, especially for lightweight and high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans...lawn furniture...and other lightweight outdoor objects that may be blown around in the strong winds. && $$
320 WWUS74 KFWD 131450 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 950 AM CDT Fri Apr 13 2018 TXZ092>094-103-104-118>120-133-134-145-159-131600- /O.EXP.KFWD.WI.Y.0004.000000T0000Z-180413T1500Z/ Cooke-Grayson-Fannin-Denton-Collin-Tarrant-Dallas-Rockwall- Johnson-Ellis-Hill-McLennan- Including the cities of Gainesville, Sherman, Denison, Bonham, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Fort Worth, Arlington, Dallas, Rockwall, Heath, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Hillsboro, and Waco 950 AM CDT Fri Apr 13 2018 ...WIND ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING... The wind advisory along the I-35 corridor for this morning will be allowed to expire. Gusty southerly winds will still persist for much of the day. $$ TXZ091-100>102-115>117-129>132-141>143-140000- /O.CON.KFWD.WI.Y.0005.180413T1700Z-180414T0000Z/ Montague-Young-Jack-Wise-Stephens-Palo Pinto-Parker-Eastland- Erath-Hood-Somervell-Comanche-Mills-Hamilton- Including the cities of Bowie, Nocona, Graham, Olney, Jacksboro, Decatur, Bridgeport, Breckenridge, Mineral Wells, Weatherford, Briar, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Comanche, De Leon, Goldthwaite, Hamilton, and Hico 950 AM CDT Fri Apr 13 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...Noon through 7 pm Friday. * WINDS...West winds sustained at 25-30 mph with gusts of 35-45 mph. * IMPACTS...Loose outdoor articles may be blown about in the wind. Driving may become difficult on north-south oriented roadways, especially for lightweight and high profile vehicles. Any fires that start may spread quickly in these conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans...lawn furniture...and other lightweight outdoor objects that may be blown around in the strong winds. && $$ Dunn
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 11, 11:33 PM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, Apr 11, 11:33 PM CDT, 3 hours 32 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 1133 PM CDT Wed Apr 11 2018 .AVIATION... /06z TAFs/ South winds will remain elevated through the night at all TAF sites. A narrow swath of low clouds is expected to slowly develop across the Hill Country late tonight and then surge northward on a robust 45-55 kt low-level jet. Waco seems to be the most likely TAF site to experience reduced CIGs after about 10z. Uncertainty regarding the orientation and location of the initial nocturnal stratus deck precludes a mention of IFR at Waco, but a brief TEMPO may be necessary as the initial cloud deck may arrive under 1 kft. As the low-level flow veers towards daybreak, the brunt of the low cloud cover should begin to shift to the east of the I-35 corridor. That said, there is a potential for brief low-MVFR CIGs to scrape across the Metroplex terminals, with KDAL the most likely to experience more pervasive low cloud cover. VFR should return quickly during the mid-morning, however. Very gusty south winds are in store on Thursday as a surface cyclone begins to deepen across Colorado/Kansas. Occasional gusts to 35 kts appear possible, and an AWW for non-convective wind gusts may be necessary for DFW. Another surge of stratus is anticipated late Thursday evening, and this will be much more pervasive with an earlier onset than tonight. Low-MVFR CIGs appear to be a good bet, and have inserted a mention after 13/06z at DFW and 13/04z at Waco. The potential for IFR is too low for an inclusion at this time. Finally, warm advection should increase above a capping inversion late Thursday night/Friday morning. Have inserted a VCSH mention towards the end of the DFW extended TAF to account for elevated showers during this time-frame. With very steep lapse rates aloft, there may be some threat for thunder, but will defer to future TAF issuances for potential inclusion. Carlaw && .SHORT TERM... /Issued 246 PM CDT Wed Apr 11 2018/ /Tonight/ Surface low pressure will continue to deepen across the Central High Plains tonight, resulting in strong southerly winds and increasing low level moisture. The increasing moisture will yield warmer temperatures tonight with lows ranging from the middle 50s to the lower 60s. The moisture surge supplied by a 45+ knot low level jet will also lead to the development of low clouds across South Texas and the Hill Country. These clouds will reach the southern zones overnight and near the I-20 corridor around sunrise Thursday. 79 && .LONG TERM... /Issued 246 PM CDT Wed Apr 11 2018/ /Thursday Onward/ We continue to monitor the potential for strong/severe storms and critical fire weather conditions on Friday. Otherwise, the next several days will feature persistent gusty winds and a couple of large temperature swings. Our primary feature for this forecast can be seen on water vapor imagery this afternoon just off the coast of the Pacific Northwest. This potent upper trough will dig southeastward toward the Central Plains on Thursday. Surface leeside cyclogenesis will ensue with a surface low developing in eastern Colorado, and a warm advection regime will intensify across the southern US. This will mean breezy south winds with warmer temperatures and increasing humidity on Thursday. In fact, a Wind Advisory may be needed with some sustained winds around 25 mph expected with gusts up to 40 mph possible. As moisture returns, a surface dryline will take shape to our west, draped southward from the surface low through West Texas. By Thursday night, strong height falls will spread into West Texas. Lift from the approaching trough and warm advection should result in elevated shower/storm development east of the dryline and west of our forecast area, rooted above a very stout capping inversion. This activity is expected to drift into North and Central Texas after midnight and affect portions of the forecast area through Friday morning. With this activity being rooted above the steepest lapse rates, it won't have access to most of the elevated instability, so stronger updrafts may be difficult to come by. However, if any stronger cells are able to get going, they may be able to produce some small hail. On Friday morning, the dryline will begin an eastward push into the forecast area. However, it's eastward progression may be halted, or at least delayed, by any morning shower activity and potentially some dense cloud cover. While the dryline typically moves via both advection and propagation from vertical mixing, it will likely have to rely solely on advection due to these conditions. With very strong flow through both the mid and low levels, it should be able to advance to near I-35 by midday. The question then becomes how long it will take new convection to develop east of the dryline on Friday afternoon. The timing of the cap erosion and subsequent convective initiation will affect the location of initiation as well, as the longer initiation is delayed, the farther east the dryline will have advanced. Generally, any locations near or east of I-35 will have the potential for strong or severe storms throughout Friday afternoon or evening with chances increasing the farther east one's location. There will be sufficient but not excessive instability with SBCAPE values around 1500-2000 J/kg expected to be in place despite predominantly overcast skies. In addition, a mid-level speed max of 70-80 kts associated with the deep upper trough will contribute to very strong deep-layer shear values. As a result, a supercellular storm mode will be favored, at least initially, although convection may grow upscale quickly across the eastern portions of the forecast area as the cap rapidly breaks from strong dynamic lift from the upstream trough. All modes of severe weather will be possible, although the tornado threat may be limited owing to a lack of low-level instability and veered low- level wind profiles, in particular. Behind the dryline, very breezy west winds will exist as RH values fall into the 20s and teens during the afternoon with temperatures mostly in the 80s. This will contribute to elevated or critical fire weather conditions across our western zones where a Fire Weather Watch has been issued. Later Friday night, the system's trailing cold front will surge through the forecast area. As it catches up to the dryline across our east or southeast zones, a brief uptick in convection may occur before activity exits to the east overnight. Overall, am not expecting much in the way of prolonged heavy rain or flooding, as the system and its surface boundaries should remain quite progressive. Behind the cold front, substantial cold advection via 20-30 mph northwest winds will cause noticeably cooler and drier conditions for the upcoming weekend. Highs in the 50s and 60s can be expected on Saturday with breezy north winds continuing. Saturday night and Sunday morning will be the coldest time period, and some of our northwestern zones could potentially see another late freeze. Elsewhere, temperatures are expected to stay in the mid to upper 30s at this time. We'll keep some breezy northwest winds around through Sunday too as a strong surface ridge builds in behind the departing low. The first half of next week appears relatively benign with a more zonal pattern aloft. A gradual warming trend should ensue with temperatures returning to near or above normal on Monday. Another front may arrive towards mid or late week with some low rain chances. -Stalley && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 61 84 70 83 49 / 0 5 40 40 10 Waco 60 83 70 83 51 / 0 10 30 40 20 Paris 56 79 65 77 47 / 0 0 30 70 20 Denton 60 83 69 82 46 / 0 0 40 30 5 McKinney 59 80 69 79 47 / 0 0 40 50 10 Dallas 61 83 70 82 50 / 0 5 40 40 10 Terrell 59 80 69 79 49 / 0 10 30 60 20 Corsicana 58 81 69 80 50 / 0 10 20 60 30 Temple 59 83 70 82 52 / 5 10 30 40 30 Mineral Wells 59 88 68 86 45 / 0 5 40 20 5 && .FWD WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Friday afternoon through Friday evening for TXZ091-092-100>102-115>117-129>131-141-142. && 90/58
Hazardous weather outlook, Apr 11, 9:35 PM CDT, 5 hours 30 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Fort Worth TX 935 PM CDT Wed Apr 11 2018 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-130245- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 935 PM CDT Wed Apr 11 2018 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Strong and gusty southerly winds are expected Thursday as low pressure deepens across eastern Colorado. Wind gusts to 40 mph are likely across parts of North and Central Texas. Scattered thunderstorms are possible late Thursday night across the entire region with the best chances west of I-35. A few storms may be strong with hail and frequent lightning. There is a chance of thunderstorms across much of North and Central Texas Friday and Friday night. Some storms may be severe, mainly along and east of the Interstate 35/35 East corridor Friday afternoon and evening. Large hail and damaging winds are possible with a low tornado threat. The fire threat may become critical Friday afternoon and evening along and west of a line from Gainesville to Weatherford to Goldthwaite due to windy, hot, and dry weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.